MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT FOSSA COMPONENT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT FOSSA COMPONENT
Model Number TYY-NNNLF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Unspecified Infection (1930); Swelling (2091)
Date of Event 02/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This patient received left tmj implants in (b)(6) 2012.The patient developed recurrent pain and swelling.The surgeon removed the devices and placed a spacer in the joint space.He reported that there was ankylosis over prosthesis.Multiple mdr reports were filed for this event; please see associated report ( 20301019-2020-00020).
 
Event or Problem Description
The patient's left tmj devices were removed due to recurrent pain and swelling.
 
Additional Manufacturer Narrative
The surgeon informed the manufacture that the patient had nine months of recurrent pain and swelling before the removal surgery that he believes was due to low-grade infection.He said that the device was stable but he found fluid around the device.However, microbiology results yielded no growth.
 
Event or Problem Description
The patient's left tmj devices were removed due to a suspected infection.

Brand Name
PATIENT-FITTED TMJ LEFT FOSSA COMPONENT
Common Device Name
LEFT FOSSA COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura,
MDR Report Key9919035
Report Number2031049-2020-00019
Device Sequence Number14270797
Product Code LZD
UDI-Device IdentifierB004TYYNNNNLF0
UDI-Public+B004TYYNNNNLF0/$$3140501W22727
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2014
Device Model NumberTYY-NNNLF
Device Catalogue NumberTYY-NNNLF
Device Lot NumberW22727
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date04/02/2020
Supplement Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR